Discrete duality for 3-valued Lukasiewicz-Moisil algebras | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Universidad Nacional de San Juan. Facultad de Filosofía, Humanidades y Artes | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - San Juan | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 6353726 | |
| dc.contributor.author | Pelaitay, Gustavo Andrés | |
| dc.date.accessioned | 2020-02-11T20:41:43Z | |
| dc.date.available | 2020-02-11T20:41:43Z | |
| dc.date.issued | 2017-03 | |
| dc.date.updated | 2019-12-16T14:36:31Z | |
| dc.description.abstract | In 2011, Düntsch and Orlowska obtained a discrete duality for regular double Stone algebras. On the other hand, it is well known that regular double Stone algebras are polinominally equivalent to 3-valued Lukasiewicz-Moisil algebras (or LM3-algebras). In [R. Cignoli, Injective De Morgan and Kleene algebra, Proc. Amer. Math. Soc. 47 (1975) 269-278], LM3-algebras are considered as a Kleene algebras (L,∨,∧,∼, 0, 1) endowed with a unary operation : L → L, satisfying the properties: a∨ ∼ a = 1, ∼ a ∧ a = a∧ ∼ a and a∨b ≤(a ∨ b). Motivated by this result, in this paper, we determine another discrete duality for LM3-algebras, extending the discrete duality to De Morgan algebras described in [W. Dzik, E. Orlowska and C. van Alten, Relational representation theorems for general lattices with negations, in Relations and Kleene Algebra in Computer Science, Lecture Notes in Computer Science, Vol. 4136 (Springer, Berlin, 2006), pp. 162-176]. | es |
| dc.description.fil | Fil: Pelaitay, Gustavo Andrés. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - San Juan; Argentina. Universidad Nacional de San Juan. Facultad de Filosofía, Humanidades y Artes; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Pelaitay, Gustavo Andrés; Discrete duality for 3-valued Lukasiewicz-Moisil algebras; World Scientific Publishing; Asian-European Journal of Mathematics; 10; 1; 3-2017; 1-6 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 1793-7183 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/97231 | |
| dc.journal.number | 1 | es |
| dc.journal.pagination | 1-6 | es |
| dc.journal.pais | Singapur | es |
| dc.journal.title | Asian-European Journal of Mathematics | es |
| dc.journal.volume | 10 | es |
| dc.language.iso | eng | es |
| dc.publisher | World Scientific Publishing | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1142/S1793557117500036 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://www.worldscientific.com/doi/abs/10.1142/S1793557117500036 | |
| dc.rights | info:eu-repo/semantics/openAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | 3 -VALUED LUKASIEWICZ-MOISIL ALGEBRAS | es |
| dc.subject | DE MORGAN ALGEBRAS | es |
| dc.subject | DISCRETE DUALITY | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Discrete duality for 3-valued Lukasiewicz-Moisil algebras | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.4a83cc3c-deba-435b-9c5a-2ebfd3183ce0_A.pdf
- Tamaño:
- 141.74 KB
- Formato:
- Adobe Portable Document Format